# SDR CALA2022032100721

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Sta82.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB NO.1 AT STA 82.70 CRACKED AT NO.3 VERTICAL STIFFNER LOWER AREA REF AAR N/R 9642159 REMOVED NO.1 RIB AT STA 92.70 REMOVED T-SCETIOC REPAIR EXTRUSION REPAIR AT RIB NO.1 AND REINSTALLED RIB AT FR STA 92.70 REF B737 FOR HEAT TREAT AND REMOVED ANGLE REPAIR NO.2 FOR HEAT TREAT HEAT SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-5 FIG 204 TREATED T-SECTION FROM 7075T6511 TO 7075-T3511 AND HEAT TREATED WORK ACCOMPLISHED BY V900829 7075 0.063 TO 7075.T6.063 REF B-5602 AND OP84 REINSTALLED REPAIR 7075T6 0.063. REF:BAC-5602 AND OP-84 , REINSTALLED REPAIR AT RIB #1 AND REINSTALLED RIB AT FR STA 92.70, REF. B737-800 SRM 51-40-02-OG-0 AND SRM 55-10-09-2R-5 FIG 204 REF. AAR NR:9642159 REMOVED NO.1 RIB AT STA 92.70 REMOVED T-SECTION REPAIR EXTRUSION FOR HEAT TREAT AND REMOVED ANGLE REPAIR NO.2 FOR HEAT TREAT REPAIR NO.2 FOR HEAT TREAT. HEAT TREATED T-SECTION  FROM 7075T6511 TO 7075-T73511 AND HEAT TREATED 7075 0.063 TO ADD EMP:V900829
